# SDR 0501243303

- Difficulty date: July 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 00542
- Aircraft time: 8,383 hours, 1,124 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26122023
- Part serial: 00047
- Condition: Corroded
- Location: Mlg
- Part time: 8,383 hours, 1,124 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND NR 6 BRAKE COMPROMISED.  REMOVED AND REPLACED BRAKE 33-3240-9-0001, S/N 00047 AND BRAKE WAS SENT TO HONEYWELL FOR REPAIR.  VENDOR TEARDOWN FINDINGS BRAKE S/N 00047 WAS FOUND WITH THERMAL OXIDATION, PRESSURE PLATE WAS MISSING, WITH WEAR PINS HANGING OFF OF BRAKE HOUSING, ROTOR NR 1 HAS GROOVE WORN IN IT FROM PISTONS, ROTOR NR 2 CHIPPING INSIDE EDGE, ROTORS NR 3, 4, AND 5 LOOKED GOOD.  ALL STATORS WERE MISSING LUGS AND CRUMBING, BACK PLATE CHIPPING ON EDGES.
